# SDR 9514819882

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

MSP - ON FINAL APPROACH, SLAT DISAGREEMENT LIGHT ILLUMINATED.  SLATS WERE VISUALLY CONFIRMED TO BE EXTENDED AND NO ROLL WAS NOTICED.  EXECUTED GO-AROUND AND LANDED SAFELY WITHOUT INCIDENT ON SECOND ATTEMPT.  CYCLED FLAPS AND SLATS SEVERAL TIMES AND DISCREPANCY COULD NOT BE DUPLICATED ON GROUND.  AIRCRAFT RETURNED TO SERVICE.
